# SDR ABXR2018021400135

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: General aviation
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 955
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO RBL 77 TO RBL 88,  PRESSURE DECK FITTING CORROD AT BS 955.
